MathSciNet Relay Station
MathSciNet bibliographic data
MR60731 46.3X
Hille, Einar Une généralisation du problème de Cauchy. (French) Ann. Inst. Fourier Grenoble 4 (1952), 31–48 (1954).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement